# SDR UALA2010112304313

- Difficulty date: November 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 60,655 hours, 8,788 cycles
- Engine: Pwa PW40903
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drain Line
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND NR 2 ENGINE WITHOUT DRAIN LINE PROTRUDING FROM PANEL 427AL OR THE SAME PANEL ON THE OTBD SIDE OF STRUT FAIRING.  INSTALLED DRAIN TUBE ON EACH SIDE OF ENG AT PANEL 427AL. TUBES SECURE AND DRAINS CLEAR.
